# SDR 97ZZZX3987

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N634U
- Make and model: Scwzer G164
- Aircraft serial: 370
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 35N126144
- Condition: Broken
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CABLE BROKE CAUSING LOSS OF POWER.  AIRCRAFT LANDED, FLIPPED OVER CAUSING FATAL INJURY TO PILOT.  THROTTLE CABLE WAS FOUND BROKEN BEHIND FIRE WALL WHERE CABLE MAKES A TURN TO THE LEFT SIDE OF THE AIR FRAME.  TIME ON AIR FRAME, 10,035 HOURS, AND NO RECORD OF CABLE BEING CHANGED.
